Publications since 1992

Papers are listed in the reverse chronological order. If a paper is available online from its publisher, a links to the paper’s page at the publisher’s site is included.

50. Arnold, the Jacobi Identity, and Orthocenters,
American Math. Monthly, V. 118, No. 1 (2011), 41-65.

49. (with Lizhen Ji) Infinite topology of curve complexes and non-Poincaré duality of Teichmüller modular groups,
L’Enseignement Mathématique, V. 54 (2008), 381-395.

48. Fifteen problems about the mapping class groups,
In: Problems on Mapping Class Groups and Related Topics, Ed. by B. Farb.
Proc. Symposia in Pure Math., V. 74, AMS, (2006), 71-80.

The last online version of this book is available at B. Farb’s homepage.

47. A differential forms perspective on the Lax proof of the change of variables formula,
The American Mathematical Monthly, V. 112, No. 9 (2005), 799-806.

46. (with B. Farb) The Torelli geometry and its applications
The Mathematical Research Letters, V. 12, No. 3 (2005), 293-301.

45. Examples of large centralizers in the Artin braid groups,
Geometriae Dedicata, V. 105, Issue 1 (2004), 231-235.

44. A new construction of the Kauffman polynomial, 3 lines.
“Knots in Washington XV” (2nd Japan-USA Workshop in Knot Theory) Conference, January 10-15, 2003.
Topology Atlas, January 8, 2003. Online only.

43. A short proof of non Gromov-hyperbolicity of Teichmüller spaces,
Annales Academiæ Scientiarum Fennicæ, Mathematica, V. 27, F. 1 (2002), 3-5.

42. Mapping Class Groups,
In: Handbook of Geometric Topology, Ed. by R. Daverman and R. Sher.
Elsevier, 2001, 523-633.

41. Isometries of Teichmüller spaces from the point of view of Mostow rigidity,
In: Topology, ergodic theory, real algebraic geometry, Ed. by V. Turaev and A. Vershik.
AMS Translations, Ser. 2, V. 202, AMS, 2001, 131-149.

This final version is not available online.
See Downloads 1992 – 2013 for the last version preceding the published one.

40. A topologist’s view of the Dunford-Schwartz proof of the Brouwer fixed point theorem,
The Mathematical Intelligencer, V. 22, No. 3 (2000), 55-57.

39. (with John D. McCarthy) On injective homomorphisms between Teichmüller modular groups I,
Inventiones Mathematicae, V. 135, F. 2 (1999), 425-486.

38. Automorphisms of braid groups of surfaces,
Abstracts of papers presented to the AMS, V. 19, No. 1 (1998), 121 (Abstract 930-57-745). No version is available online.

37. Automorphisms of Complexes of Curves and of Teichmüller Spaces,
In: Progress in knot theory and related topics, Travaux en course, V. 56, Hermann, Paris, 1997, 113-123.
No version is available online.

36. Automorphisms of Complexes of Curves and of Teichmüller Spaces,
International Mathematics Research Notices, 1997, No. 14, 651-66.

35. Action of Möbius transformations on homeomorphisms: stability and rigidity,
Geometric and Functional Analysis, V. 6, No. 1 (1996), 79-119.

34. On the homology stability for Teichmüller modular groups: closed surfaces and twisted coefficients,
In: Mappping Class Groups and Moduli Spaces of Riemann Surfaces, Ed. by C.-F. Bödigheimer and R. Hain.
Contemporary Mathematics, V. 150, AMS, 1993, 149-194.

33. Subgroups of Teichmüller modular groups
Translations of Mathematical Monographs, V. 115, American Mathematical Society, 1992, xii, 127 pp.

No version is available online. This book was reviewed by:

Advertisements